Wyoming, 2017Tornadoes and Flash Flood in Wyoming, June 12 to 17, 2017
June 12 to 17, 2017 · NWS RIW · 19 events in 12 counties and zones
A combination of an abnormally strong upper level low, strong jet dynamics and an approaching cold front produced one of the biggest severe weather outbreaks across western and central Wyoming in many years. A total of 4 tornadoes were confirmed, including an EF2 tornado which was the strongest tornado that occurred in the NWS Riverton county warning area since 2001 which completely destroyed a…
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A combination of an abnormally strong upper level low, strong jet dynamics and an approaching cold front produced one of the biggest severe weather outbreaks across western and central Wyoming in many years. A total of 4 tornadoes were confirmed, including an EF2 tornado which was the strongest tornado that occurred in the NWS Riverton county warning area since 2001 which completely destroyed a trailer and threw it's base over 200 yards. There were also multiple reports of large hail, especially in Johnson County where hail up to tennis ball size was reported. In the dry slot across central and southern Wyoming, strong mid level winds mixed to the surface. The strongest winds were in the Lander foothills where wind gusts up to 76 mph occurred. Many trees were uprooted with some damage to outbuildings. Wind gusts 58 mph or over were also reported in Sweetwater County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 12, 11:00 AM MST, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 12, 11:00 AM MST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1200 PM MDT Mon Jun 12 2017
.SHORT TERM...Monday through Wednesday night
...A SEVERE WEATHER OUTBREAK LOOKS LIKELY ACROSS PORTIONS OF
NORTHERN AND CENTRAL WYOMING...
At this point, today may be shaping up to be one of the more
active severe weather days we have seen in a while. An
abnormally strong upper level low continues to move through the
Great Basin with a strong cold front moving across the area. The
models soundings are showing extremely steep lapse rates. CAPE
values are extremely high with the NAM showing over 2500 J/KG across
portions of Johnson and Natrona Counties with values close to 2000
J/KG even wrapping back into the Bighorn Basin with values over 1000
toward the Wind River Basin. Shear is also very impressive with 40
knots in many areas with enough to sustain storms and likely
produce some supercell storms. Lifted indices on some models fall as
low as minus 9 in portions of Natrona and Johnson Counties. Moisture
also appears ample in many areas to sustain storms. And one
additional thing, LCL levels are also rather low for this part of
the country, averaging around 5000 feet.
The Storm Prediction Center believes it as well. Approximately the
northern half of the County Warning area with the exception of West
of the Divide is under a slight risk. The enhanced risk is fairly
similar to yesterday, running east of the line from Buffalo to
Casper. And there is another unusual site, a moderate risk in
Wyoming. It is east of the county warning area but too close for
comfort, only over to around Douglas. At this point, with the large
amounts of shear along with tons of instability and low wet bulb
zero levels, the main threat looks to be large hail, especially
in the east could be very large, possibly over golfball size.
With the shear and lower LCL levels, tornadoes are also a
possibility. The best shear is over northern areas so the best
chance of one would be over Natrona or Johnson Counties. There is
a 5 percent area over the Bighorn Basin as well but I am not quite
confident to include those there at this time. We did add them to
the enhanced risk area however. In addition, we will always have
the threat of damaging wind with 50 to 55 knots of wind at 700
millibars at times. The greatest threat here would be in areas
where the dry slot can move in, maybe areas like the Wind River
Basin. However, the models can be shaky in pinpointing these. As a
result, we went with severe wording in most areas covered by the
slight risk except west of the Divide and added the "t" word,
tornadoes, to portions of Johnson and Natrona Counties. The most
likely time for the storms will be from around 2 pm to 9 pm with
the worst centered around 4 to 7 pm. Please stay alert today to
the weather this afternoon in these areas.
However, we have more to talk about. Across Sweetwater County and
the Rattlesnake Range, the dry slot should work it's way in. With
700 millibar winds of 50 to 55 knots and model guidance increasing
surface winds to 36 knots, we will upgrade the high wind watch to a
warning across Sweetwater County and the Green and Rattlesnake
Range. We will cancel the watch elsewhere, since there is still
much uncertainty on how far north the strong southerly flow and
drier air will mix out.
But, we have one more thing to talk about. We have had the "t" word,
tornadoes, and the "w" word, wind. And now for late tonight and into
Tuesday, we have to talk about the "s" word. Yes, there is a good
chance for snow in the higher elevations of the western mountains
above around 8000 feet. And there could even be some snow down to
the valley floors at times. However, with most of the snow falling
during the day and the high June sun angle, impacts on roads may be
minimal. There could be advisory level amounts in the mountains
however. For now, we will continue to SPS but an advisory may have
to be considered later today.
Quiet weather will return after that. Tuesday looks to be a cooler
day. However, with low heights hanging over the area there will
still be some showers and thunderstorms around. At this point, these
look to be much less severe. It will be a rather windy day however
with a tight pressure gradient remaining over the area 700 millibar
winds still rather strong. Wednesday at this point, looks mainly dry
with only isolated thunderstorms across the north with a shortwave
brushing by to the north.
.LONG TERM...Thursday through Monday
A Pacific jet stream will bring a fast zonal flow across the
northern Rockies through the weekend with upper ridge beginning to
amplify over western U.S. Sunday and Monday. Overall, medium-range
models have trended slower of the this amplification of the ridge
over the west.
The zonal flow will bring several fast moving shortwaves brushing
across northern Wyoming along with chances of showers and afternoon-
evening thunderstorms. These shortwaves are spaced about 24-30
hours apart, with low confidence in the specifics of timing. The
main takeaway will a quasi-stationary frontal boundary across the
north that will make southward advances with each passing shortwave,
or almost on a daily basis. The strongest push appears to be Friday
night and Saturday at this time where we bring slight chances of
showers and thunderstorms to near a Casper-Riverton line by Saturday
afternoon. Otherwise, precipitation chances are mostly confined to
the northern mountains and far north. Breezy and warm conditions
will prevail across the south through the extended period. Model
trends in the 6-10 day timeframe are showing a further westward
position of mean ridge along the west coast with NW flow along and
east of the Divide. So temperatures look to stay closer to normal
values into the start of Summer on Tuesday, June 20th.
&&
.AVIATION...18Z Issuance
As previously mentioned, the next 24 hours looks to be very busy
weather-wise across western and central WY. First impact this
afternoon will be strong southerly wind across south central WY
moving northward into Upper Green River Basin and central WY as the
day progresses. Second, thunderstorms are expected this afternoon
and evening over both northwest WY and north central WY. The storms
over NW WY will combine with strong southerly wind to create strong
outflow gusts as well as small to moderate hail. Several severe
thunderstorms are already moving through eastern ID. North central
WY will see a potential for strong thunderstorms as well, combined
with a tornado threat due to low level veering and increased surface
moisture. After 21-22Z, a westerly push will the shift the winds
starting in western WY at KBPI and move northeastward through the
area. This westerly flow should transition the thunderstorms to
showers. MVFR conditions in and around storms are highly likely.
After 06Z Tue, additional shower activity is expected to develop
over the west with snow levels dipping down to around 7000-7500
feet. Have indicated rain mixed with snow mainly at KJAC and
possibly at KPNA. Another westerly push is expected across the area
Tuesday between 12-18Z as the main cold front moves through the area
and enhances precipitation across western WY. Expect conditions to
gradually improve then Wednesday evening as the low pressure system
lifts north. Also expect higher elevations to be obscured after
03Z/Tue.
&&
.FIRE WEATHER...
A boundary across the area will keep the chance of a few showers and
thunderstorms in the forecast late today and this evening, with
gusty and erratic winds possible with any storm. Otherwise, expect
higher relative humidity today with temperatures fairly close to
what we saw yesterday. Winds should be lighter then the previous
couple of days outside of any shower or thunderstorm. Mixing and
smoke dispersal will range from fair to good in the basins to very
good to excellent in southern Wyoming and the normally windier
areas.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from noon today to 9 PM MDT this evening for
WYZ019-028>030.
&&
SHORT TERM...Hattings
LONG TERM...Meunier
AVIATION...McDonald
FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 12, 1:18 AM MST, 11 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
218 AM MDT Mon Jun 12 2017
WYZ001>020-022>030-131100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
218 AM MDT Mon Jun 12 2017
...Flood Warnings for the Green and Wind River Basins Continue
Through Mid-Week...
...High Wind Warning Until 9 PM This Evening for Southern
Wyoming...
...Severe thunderstorms are likely for much of northern and
central Wyoming...
This Hazardous Weather Outlook is for Western and Central
Wyoming.
.DAY ONE...Today and Tonight
Scattered thunderstorms will develop this afternoon. Some storms
will likely become severe this afternoon and evening with large
hail, damaging winds and even an isolated tornado possible. The
best chance of severe weather will be in Natrona and Johnson
Counties as well as the Big Horn Basin.
High winds are likely across portions of Sweetwater and
southeastern Fremont Counties.
Snow will move into the higher elevations late tonight.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Tuesday...Heavy wet snowfall likely in the the northern and western
mountains, including Grand Teton and Yellowstone National Parks.
Snowfall, slick roads and limited visibility likely over mountain
passes. A few inches of snow possible in far west valleys Tuesday
morning. Very windy across southern and central areas.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be required today and tonight across
central Wyoming.
TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 12:29 PM MST, 42 minutes before
Special Weather Statement
National Weather Service Riverton WY
129 PM MDT MON JUN 12 2017
WYZ011-020-122000-
Southeast Johnson County-Natrona County Lower Elevations-
129 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN NATRONA COUNTIES UNTIL 200 PM MDT...
At 127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Teapot Rock, which is 27 miles north of Casper, moving north at 40
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Midwest and Edgerton around 150 PM MDT.
This includes Interstate 25 between mile markers 206 and 242.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4309 10631 4313 10664 4359 10652 4353 10609
TIME...MOT...LOC 1927Z 194DEG 35KT 4323 10642
McDonald
Special weather statement, Jun 12, 12:46 PM MST, 25 minutes before
Special Weather Statement
National Weather Service Riverton WY
146 PM MDT MON JUN 12 2017
WYZ019-020-022-122015-
Green Mountains and Rattlesnake Range-Casper Mountain-Natrona County
Lower Elevations-
146 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
215 PM MDT...
At 146 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bates Hole, which is 26 miles south of Casper, moving north at 45
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Bates Hole around 155 PM MDT.
Mills, Red Butte, Paradise Valley, Emigrant Gap and Hogadon Ski
Area around 215 PM MDT.
LAT...LON 4243 10635 4243 10667 4286 10666 4283 10623
TIME...MOT...LOC 1946Z 188DEG 38KT 4248 10652
McDonald
Special weather statement, Jun 12, 12:58 PM MST, 13 minutes before
Special Weather Statement
National Weather Service Riverton WY
158 PM MDT Mon Jun 12 2017
WYZ026>029-122100-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-
Including the cities of La Barge, Big Piney, Farson, Kemmerer,
Cokeville, Rock Springs, and Green River
158 PM MDT Mon Jun 12 2017
Showers with isolated embedded thunderstorms will continue moving
to the north-northwest this afternoon. Wind gusts up to 50 mph
will be possible with these showers...as they quickly move across
the area. Brief heavy rain and small hail will also be possible.
Special weather statement, Jun 12, 1:09 PM MST, 2 minutes before
Special Weather Statement
National Weather Service Riverton WY
209 PM MDT MON JUN 12 2017
WYZ020-122045-
Natrona County Lower Elevations-
209 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATRONA COUNTY
UNTIL 245 PM MDT...
At 208 PM MDT, Doppler radar was tracking a strong thunderstorm near
Emigrant Gap, which is 12 miles west of Casper, moving north at 40
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Goldeneye Reservoir around 220 PM MDT.
LAT...LON 4279 10641 4281 10671 4329 10675 4327 10632
TIME...MOT...LOC 2008Z 183DEG 37KT 4289 10656
McDonald
Event by event
7 high wind, 6 hail, 4 tornado, 1 funnel cloud, 1 flash flood. Local standard time, as filed.
High Wind, Upper Green River Basin
- When
- June 12, 1:11 PM MST to 2:50 PM MST
- Where
- Upper Green River Basin forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.433, -109.520 (the zone’s center; the record gives no point)
High winds occurred in portions of the Upper Green River Basin. The highest wind gust recorded was 67 mph at Farson. A 58 mph gust was recorded at the Big Piney airport.
High Wind, Green Mountains & Rattlesnake Range
- When
- June 12, 1:50 PM MST to 8:50 PM MST
- Where
- Green Mountains & Rattlesnake Range forecast zone
- Measured
- 75 kt (86 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 42.554, -108.102 (the zone’s center; the record gives no point)
High winds occurred across much of the Green and Rattlesnake Ranges. The highest winds occurred at Camp Creek where several gusts of hurricane force occurred with a maximum gusts of 86 mph. Some other notable gusts included 82 mph at Fales Rock and 66 mph at Beaver Rim.
High Wind, East Sweetwater County
- When
- June 12, 2:00 PM MST to 2:45 PM MST
- Where
- East Sweetwater County forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.660, -108.879 (the zone’s center; the record gives no point)
Strong winds occurred in portions of Eastern Sweetwater County. The strongest gust was 63 mph at Bitter Creek.
High Wind, Rock Springs & Green River
- When
- June 12, 2:00 PM MST to 4:00 PM MST
- Where
- Rock Springs & Green River forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.660, -108.879 (the zone’s center; the record gives no point)
High winds occurred in portions of the Rock Springs and Green River areas. The highest gust reported was 62 mph at the site on the west side of Rock Springs.
Hail, Big Horn
- When
- June 12, 3:00 PM MST to 3:05 PM MST
- Where
- Big Horn County, Manderson
- Measured
- 1.5 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.270, -107.970
The Big Horn County sheriff reported hail from the size of nickels up to the size of Ping Pong balls.
Hail, Park
- When
- June 12, 3:25 PM MST to 3:30 PM MST
- Where
- Park County, 4.93 mi W of Cody Flying L Arpt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.470, -109.620
A trained spotter reported nickel size hail 10 miles west of Wapati.
Hail, Johnson
- When
- June 12, 4:13 PM MST to 4:34 PM MST
- Where
- Johnson County, Barnum to 3 mi N of Kaycee
- Measured
- 2.5 in hail
- Reported by
- Public
- Coordinates
- 43.670, -106.920
A thunderstorm developed along the east side of the Bighorn Range and slowly strengthened. The storm became a supercell and dropped very large hail from Barnum to Kaycee. There were widespread reports of quarter size or bigger hail along the path. The largest report of hail was tennis ball size 5 miles southwest of Kaycee, not far from where a tornado developed. Hail up to the size of ping pong balls was reported in Barnum.
Tornado, Johnson
- When
- June 12, 4:30 PM MST to 4:36 PM MST
- Where
- Johnson County, 2.1 mi SSW of Kaycee Gosney Arpt to 0.61 mi SW of Kaycee Gosney Arpt
- Rating
- EF2
- Path length
- 1.58 mi
- Path width
- 250 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.692, -106.685
A storm survey was conducted near Kaycee and confirmed a tornado. The tornado touched down on a hill just west of Interstate 25 and just north of the Middle Fork of the Powder River. The tornado downed many trees moving down the hill. The tornado then strengthened as it crossed a field. An abandoned trailer was destroyed with the base thrown over 200 yards. Trees in the field were snapped off above the bases with some ground scouring noted. The tornado then crossed Barnum Road and moved northward toward Pine Ridge. The tornado narrowly missed a house and a barn as it moved up the ridge. Numerous trees were downed along both sides of the ridgeline before the funnel lifted. Winds were estimated at 110 to 120 mph, a minimal EF2 tornado.
High Wind, Lander Foothills
- When
- June 12, 4:42 PM MST to 5:57 PM MST
- Where
- Lander Foothills forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Property damage
- $10,000
- Reported by
- ASOS
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
Very strong winds occurred across the Lander Foothills. Some of the strongest winds included 76 mph at the Lander Airport and 75 mph at the North Fork of the Popo Agie River. The wind downed many trees in and around Lander and ripped the roof off of a garage.
Tornado, Park
- When
- June 12, 4:50 PM MST to 4:52 PM MST
- Where
- Park County, 8.78 mi SE of (Cod)yellowstone Apt to 8.25 mi SE of (Cod)yellowstone Apt
- Rating
- EF0
- Path length
- 0.69 mi
- Path width
- 25 yd
- Reported by
- Public
- Coordinates
- 44.420, -108.910
The public reported a tornado that briefly touched down several times in the Oregon Basin southeast of Cody. The tornado remained over open country and caused no damage.
Hail, Natrona
- When
- June 12, 5:05 PM MST to June 17, 5:20 PM MST
- Where
- Natrona County, 2 mi S of Evansville to Evansville
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 42.841, -106.270
The public reported hail up to the size of half dollars around Evansville.
Tornado, Big Horn
- When
- June 12, 5:14 PM MST to 5:23 PM MST
- Where
- Big Horn County, 24.16 mi NNW of Winchester to 26.84 mi WNW of Durkee
- Rating
- EF0
- Path length
- 3.14 mi
- Path width
- 30 yd
- Reported by
- Trained Spotter
- Coordinates
- 44.170, -108.420
A supercell thunderstorm dropped a weak rope tornado that moved slowly northward in southern Big Horn County and skipped along around a 3 mile path. The tornado remained over open country and caused no damage.
Tornado, Natrona
- When
- June 12, 5:36 PM MST to 5:37 PM MST
- Where
- Natrona County, 3.27 mi NW of Bar Nunn to 3.31 mi NW of Bar Nunn
- Rating
- EF0
- Path length
- 0.07 mi
- Path width
- 20 yd
- Reported by
- Emergency Manager
- Coordinates
- 42.930, -106.390
The Natrona County emergency manager reported a brief tornado touchdown to the west of Bar Nunn. The tornado remained over open country and did little damage.
Funnel Cloud, Johnson
- When
- June 12, 5:42 PM MST
- Where
- Johnson County, 8 mi S of Buffalo
- Reported by
- NWS Employee
- Coordinates
- 44.235, -106.681
An off-duty NWS meteorologist reported a funnel cloud near the Trabing Road interchange of Interstate 25.
Hail, Washakie
- When
- June 12, 6:20 PM MST to 6:25 PM MST
- Where
- Washakie County, 4 mi E of Ten Sleep
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.020, -107.340
The public reported quarter size hail to the east of Ten Sleep.
Flash Flood, Johnson
- When
- June 12, 6:30 PM MST to 10:30 PM MST
- Where
- Johnson County, 14.58 mi ESE of Buffalo to 15.22 mi ESE of Buffalo
- Cause
- Heavy Rain
- Reported by
- CoCoRaHS
- Coordinates
- 44.242, -106.447
A CocoRaHS reporter reported flash flooding along Crazy Woman Creek near the south end of Espinoza Road south of Interstate 90.
Hail, Natrona
- When
- June 12, 6:40 PM MST to 6:45 PM MST
- Where
- Natrona County, Midwest to Edgerton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 43.420, -106.280
The public reported hail up to the size of nickels in Midwest and Edgerton.
High Wind, Wind River Basin
- When
- June 12, 6:46 PM MST
- Where
- Wind River Basin forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
The RAWS site at Sharpnose near Hudson reported a wind gust of 58 mph.
High Wind, Southwest Big Horn Basin
- When
- June 12, 6:50 PM MST to 6:56 PM MST
- Where
- Southwest Big Horn Basin forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.719, -108.442 (the zone’s center; the record gives no point)
A pair of weather stations in Thermopolis reported wind gusts of 62 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Nebraska, June 12, 20171 injured · $3.5 million · EF2 · 14 events
- Tornadoes and Hail in Wyoming, June 12, 20171 injured · $597,000 · EF2 · 40 events
- Rip Current in Texas, June 12, 20171 death · 1 event
- Flash Flood and Flooding in Wisconsin, June 12, 2017$518,000 · 1 in hail · 23 events
- Tornadoes and Hail in Nebraska, June 12 to 13, 2017$63,000 · EF1 · 25 events
- Tornado and Hail in Wisconsin, June 12, 2017$232,000 · EF0 · 20 events
- Hail and Damaging Winds in Texas, June 12, 2017$161,000 · 2 in hail · 17 events
- Wildfire in Colorado, June 12, 2017$200,000 · 1 event
- Hail and Damaging Wind in Iowa, June 12, 2017$120,000 · 1 in hail · 3 events
- Flash Flood and Hail in Nebraska, June 12, 2017$51,000 · 2 in hail · 16 events
- Tornado and Hail in Colorado, June 12, 2017EF1 · 23 events
- Damaging Winds in Michigan, June 12 to 13, 2017$49,000 · 54 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 697912, 697909, 697910, 697911, 698408, 698409, 698411, 698415, 697917, 698418, 698420, 698417, 698419, 698421, 698422, 698424, 698423, 697928, 697940.